Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Delayed periods, light bleeding after having unprotected sex. Suggestions?

My period came two days after it was supposed to. I feel like its not a normal period although I have strong cramps . My last period was oct.15 until oct.20 had sex oct.21 started patch same day didn t use protection. Period is usually 25-28 days and this time it came 30 days. Two days late. When I got my period it is not a lot there is blood clots but this is not how my period normally is. Usually I would change pads three to four times a day. Now this time I used only two. What could be happening
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Don't worry that wad your normal menstruation . Having menstruation cycle within 35 days for 2-5 days with or without abdominal cramps is completely normal. When symptomatic then
1) take proper rest
2) warm compression with warm bottle
3) proper nutrition
4) plenty of fluids
5) NSAID (Mefenemic acid), anti spasmodic, and proton pump inhibitor as and when required


Answered: Tue, 10 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor